# SDR COMA9960718

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 13,197 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  FLAPS STUCK AT 0  DEGREES.  COULD NOT DUPLICATE.  FECU SHOWS LEFT HAND BPSU AT FAULT.  REPLACED LEFT HAND BPSU.
